| Model Number |
N/A |
| Medical Device Problem Code |
Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the needle can't be retracted.It was stated customer changed new needle.No other information was provided.
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
Additional Manufacturer Narrative
H11: section a through f the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of difficult needle retraction was unconfirmed because the problem could not be reproduced.The product returned for evaluation was one 20ga x 1¿ safestep safety infusion set.Usage residues were observed throughout the sample and the safety mechanism was engaged.The safety appeared unremarkable.Microscopic inspection of the sample was unremarkable.No adhesive residue was observed on the safety, needle shaft, or at the needle exit site.The safety mechanism was disengaged and re-engaged without difficulty.No deficiencies were discovered during evaluation of the returned sample.The safety mechanism appeared to have functioned as intended.Consequently this complaint is unconfirmed at this time.H3 other text : evaluation findings are in section h.11.